# SDR REXA2022062700407

- Difficulty date: May 22, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170753
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP FIXED COVER PLATE FASTENER HOLES ARE CORRODED. REMOVED TOP PANEL IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-13-001-001-A01 LOCATED AND DRILLED NEW SERVICEABLE TOP PANEL P/N:601R317075-3IAW CRJ900 SRM 51-40-11-001-001-A01 INSTALLED NEW SERVICEABLE TOP FIXED COVER PLATE IAW CRJ 900 SRM 51-42-096-001-001-A01
